MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OrcaPod?; pump, air, non-manual, for endoscope

BOSTON SCIENTIFIC CORPORATION OrcaPod?; pump, air, non-manual, for endoscope
Model Number SUV-633
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific that orcapod 4 was used during a colonoscopy procedure performed for screening on (b)(6)2026.During the procedure, when the physician pressed the air/water button, water leaked from the device and splashed into the physician's eye.There were no patient complications reported as a result of this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Block d2b: subsequent product codes feq and ocx block h6: imdrf device code a050401 captures the reportable event of the of air/water valve fluid/blood leak.
 
Event or Problem Description
It was reported to boston scientific that orcapod 4 was used in the colon during a colonoscopy procedure performed for the treatment of screening on (b)(6) 2026.During the procedure, when the physician pressed the air/water button, water leaked from the device and splashed into the physician's eye.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block d2b: subsequent product codes feq and ocx.Block h6: imdrf device code a050401 captures the reportable event of the of air/water valve fluid/blood leak.Block h11: investigation summary based on the available information, the root cause of the air water button leaking cannot be established, as the product has not been returned for analysis because it was disposed.Product analysis could not be performed, for this reason and due to the lack of evidence is unable to confirm the reported event.The device history record review confirmed that the device met all material, assembly, and performance specifications prior to distribution.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on the available information (and in the absence of device return), the root cause of the reported clinical observations cannot be established.

Brand Name
OrcaPod?
Common Device Name
pump, air, non-manual, for endoscope
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50071780
Report Number3005099803-2026-03082
Device Sequence Number10404790
Product Code ODC
UDI-Device Identifier08714729991144
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K182275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUV-633
Device Catalogue NumberSUV-633
Device Lot Number0038086540
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date09/21/2026
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown